کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4616360 1339348 2014 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Existence of solutions for fourth order elliptic equations of Kirchhoff type
ترجمه فارسی عنوان
وجود راه حل برای معادلات بیضوی چهارم نوع کرچوف
کلمات کلیدی
چهارم معادله بیضوی، راه حل های غیر مرسوم، قضیه عبور کوه، روش کوتاه کردن
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
چکیده انگلیسی


• The paper deals with the existence of solutions of a fourth order stationary Kirchhoff equation depending on one parameter λλ.
• It is possible to weaken the assumption on bb in the Kirchhoff function M(t)=a+btM(t)=a+bt, and require b≥0b≥0.
• The techniques used are quite unusual.

This paper is concerned with the existence of nontrivial solutions for a class of fourth order elliptic equations of Kirchhoff type equation(1){Δ2u−λ(a+b∫Ω|∇u|2dx)Δu=f(x,u),inΩ,u=0,Δu=0,on∂Ω, where a>0a>0, b≥0b≥0 are constants, and λ>0λ>0 is a parameter. We will show that there exists a λ∗λ∗ such that (1) has nontrivial solutions for 0<λ<λ∗0<λ<λ∗ by using the mountain pass techniques and the truncation method.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 409, Issue 1, 1 January 2014, Pages 140–146
نویسندگان
, , ,